Loading...

jmac4312's Message Board Messages

Loading...
Showing 1 - 10 of 2

Page 1 of 1

RE: Lupron therapy side effects

by jmac4312 - September 19, 2018

On Sep 19, 2018 4:39 AM genemyers wrote:

It is possible to get T therapy but some doctors will be squeamish to do it with a prostate cancer patient. I think the more advanced/aggressive the cancer is, with adverse pathology, the less likely they would be to agree to Testosterone replacement. The fact that you had 3 months of Lupron makes me guess that you had some indicator that the cancer was aggressive.

It can take a year for the testosterone to recover. 3 months of Lupron would normally mean your testosterone would recover afterwords. Eight months after stopping Lupron I would expect the side effects to be easing. 

You are probably getting monthly psa readings. I would add a testosterone blood test to that to see if the number is recovering. That might give you a little more information on what to do.

You do not mention your age which is a big factor in deciding what to do.

You do not mention which side effects you have. It might also be possible to treat the side effects so you can have a good quality of life which you wait for your T to recover.

Hope this helps you.

Gene

I`m 76 years old. Very good psychical condition. My Gleason scores were 7`s. Along with the Beam Radiation and Brachytherapy, I got Three Lupron shots. They started 2 months before the Beam and had one every 3 months. My weight gain started almost immediately. !95 to 257. I have diabetes and the weight gain was not helpful with diabetes. I have managed to lose down to 215. My objective with the T therapy was to help with my weight. Thanks for the opinion and advice.        

Lupron therapy side effects

by jmac4312 - September 17, 2018

I finished 24 sessions of beam radiation and Brachytherapy 11 months ago. I had concurrently with that Three (3) Lupron shots. I have had all the normal side effects. my last Lupron shot was eight months ago. The side effects have not lessened. I am curious if testosterone therapy like the rub on gel would be possible or advisable?    

Showing 1 - 10 of 2

Page 1 of 1

Loading...

About jmac4312

jmac4312 has not shared any information about themselves. Send them a message to tell them you'd like to find out more about them or add them as a friend.

We care about your feedback. Let us know how we can improve your CancerCompass experience.